Exact controllability for semilinear wave equations in one space dimension

E. Zuazua

Annales de l'I.H.P. Analyse non linéaire (1993)

  • Volume: 10, Issue: 1, page 109-129
  • ISSN: 0294-1449

How to cite

top

Zuazua, E.. "Exact controllability for semilinear wave equations in one space dimension." Annales de l'I.H.P. Analyse non linéaire 10.1 (1993): 109-129. <http://eudml.org/doc/78296>.

@article{Zuazua1993,
author = {Zuazua, E.},
journal = {Annales de l'I.H.P. Analyse non linéaire},
keywords = {Hilbert uniqueness method; exact controllability; semilinear wave equation},
language = {eng},
number = {1},
pages = {109-129},
publisher = {Gauthier-Villars},
title = {Exact controllability for semilinear wave equations in one space dimension},
url = {http://eudml.org/doc/78296},
volume = {10},
year = {1993},
}

TY - JOUR
AU - Zuazua, E.
TI - Exact controllability for semilinear wave equations in one space dimension
JO - Annales de l'I.H.P. Analyse non linéaire
PY - 1993
PB - Gauthier-Villars
VL - 10
IS - 1
SP - 109
EP - 129
LA - eng
KW - Hilbert uniqueness method; exact controllability; semilinear wave equation
UR - http://eudml.org/doc/78296
ER -

References

top
  1. [BLR1] C. Bardos, G. Lebeau and J. Rauch, Contrôle et stabilisation dans les problèmes hyperboliques, Appendix II in J. L. LIONS [L2], pp. 492-537. 
  2. [BLR2] C. Bardos, G. Lebeau and J. Rauch, Sharp Sufficient Conditions for the Observation, Control and Stabilization of Waves from the Boundary, S.I.A.M. J. Control Optim., Vol. 30, 1992, pp. 1024-1065. Zbl0786.93009MR1178650
  3. [CAQ] N. Carmichael and M.D. Quinn, Fixed Point Methods in Nonlinear Control, in Distributed Parametes Systems, F. KAPPEL, K. KUNISCH and W. SCHAPACHER Eds., Lecture Notes in Control and Information Sciences, #75, Springer-Verlag, Berlin, 1985, pp. 24-51. Zbl0577.93028MR897550
  4. [CH] T. Cazenave and A. Haraux, Equations d'évolution avec non-linéarité logarithmique, Ann. Fac. Sci. Toulouse, Vol. 2, 1980, pp. 21-51. Zbl0411.35051MR583902
  5. [Ch] W.C. Chewning, Controllability of the Nonlinear Wave Equation in Several Space Variables, S.I.A.M. J. Control Optim., Vol. 14, 11976, pp. 19-25. Zbl0322.93009MR638222
  6. [Ci] M.A. Cirina, Boundary Controllability of Nonlinear Hyperbolic Systems, S.I.A.M. J. Control, Vol. 7, 1969, pp. 198-212. Zbl0182.20203MR254408
  7. [F] H.O. Fattorini, Local Controllability of a Nonlinear Wave Equation, Math. Systems Theory, Vol. 9, 1975, pp. 363-366. Zbl0319.93009MR430923
  8. [H] H. Hermes, Controllability and the Singular Problem, S.I.A.M. J. Control, Vol. 2, 1965, p. 241-260. Zbl0163.10803MR173572
  9. [LaT1] I. Lasiecka and R. Triggiani, Exact Controllability of Semilinear Abstract Systems with Applications to Wave and Plates Boundary Control Problems, Proceedings of the 28th I.E.E.E. Conference on Decision and Control, 1989, pp. 2291-2294. 
  10. [LaT2] I. Lasiecka and R. Triggiani, Exact Controllability of Semilinear Abstract Systems with Applications to Wave and Plates Boundary Control Problems, Appl. Math. & Optim., Vol. 23, 1991, p. 109-154. Zbl0729.93023
  11. [LeM] E.B. Lee and L.W. Markus, Foundations of Optimal Control Theory, John Wiley, New York, 1967. Zbl0159.13201MR220537
  12. [L1] J.L. Lions, Contrôlabilité exacte de systèmes distribués, C. R. Acad. Sci. Paris, Vol. 302, 1986, pp. 471-475. Zbl0589.49022MR838402
  13. [L2] J.L. Lions, Contrôlabilité exacte, stabilisation et perturbations de systèmes distribués. Tome 1. Contrôlabilité exacte, Masson, RMA8, 1988. Zbl0653.93002
  14. [L3] J.L. Lions, Exact Controllability, Stabilization and Perturbations for Distributed Systems, S.I.A.M. Rev., Vol. 30, 1988, pp. 1-68. Zbl0644.49028MR931277
  15. [Lu] D.L. Lukes, Global Controllability of Nonlinear Systems, S.I.A.M. J. Control, Vol. 10, 1972, pp. 112-126. Zbl0264.93004MR304004
  16. [M] L. Markus, Controllability of Nonlinear Processes, S.I.A.M. J. Control, Vol. 3, 1965, p. 78-90. Zbl0294.93001MR186487
  17. [N] K. Naito, Controllability of Semilinear Control Systems, S.I.A.M. J. Control Optim., Vol. 25, 1987, p. 715-722. Zbl0617.93004MR885194
  18. [NSe] K. Naito and Th.I. Seidman, Invariance of the Approximately Reachable Set Under Nonlinear Perturbations, S.I.A.M. J. Cont. Optim., Vol. 29, 1991, pp. 731- 750. Zbl0729.49022MR1089153
  19. [R] D.L. Russell, Controllability and Stabilizability Theory for Linear Partial Differential Equations: Recent Progress and Open Questions, S.I.A.M. Rev., Vol. 20, 1978, pp. 639-739. Zbl0397.93001MR508380
  20. [Se] Th.I. Seidman, Invariance of the Reachable Set Under Nonlinear Perturbations, S.I.A.M. J. Control Optim., Vol. 23, 1987, pp. 1173-1191. Zbl0626.49018MR905039
  21. [S] J. Simon, Compact Sets in the Space LP (0, T; B), Annali di Matematica pura ed Applicata, (IV), Vol. CXLVI, 1987, pp. 65-96. Zbl0629.46031MR916688
  22. [Z1] E. Zuazua, Contrôlabilité exacte de systèmes d'évolution non linéaires, C. R. Acad. Sci. Paris, Vol. 306, 1988, pp. 129-132. Zbl0639.49029MR929105
  23. [Z2] E. Zuazua, Exact Controllability for the Semilinear Wave Equation, J. Math. pures et appl., Vol. 69, 1990, pp. 1-32. Zbl0638.49017MR1054122
  24. [Z3] E. Zuazua, An Introduction to the Exact Controllability for Distributed Systems,Textos e Notas44 , C.M.A.F., Universidades de Lisboa, 1990. MR1108879
  25. [Z4] E. Zuazua, Exact Controllability of Semilinear Distributed Systems, Proceedings of the 27th I.E.E.E. Conference on Decision and Control, 1988, pp. 1265-1268. 
  26. [Z5] E. Zuazua, Exact Boundary Controllability for the Semilinear Wave Equation, in Nonlinear Partial Differential Equations and their Applications, H. BREZIS and J. J. LIONS, Séminaire du Collège de France1987/1988, X, Research Notes in Mathematics, Pitman, 1991, pp. 357-391. Zbl0731.93011MR1131832
  27. [Z6] E. Zuazua, Contrôlabilité exacte d'une équation des ondes surlinéaire à une dimension d'espace, C. R. Acad. Sci. Paris, 311, 1990, pp. 285-290. Zbl0721.93009MR1071628
  28. [Z7] E. Zuazua, Exponential Decay for Semilinear Wave Equations with Localized Damping, Comm. in P.D.E., Vol. 15, (2), 1990, pp. 205-235. Zbl0716.35010MR1032629

Citations in EuDML Documents

top
  1. E. Fernández-Cara, Null controllability of the semilinear heat equation
  2. Piermarco Cannarsa, Vilmos Komornik, Paola Loreti, Well posedness and control of semilinear wave equations with iterated logarithms
  3. Piermarco Cannarsa, Vilmos Komornik, Paola Loreti, Well posedness and control of semilinear wave equations with iterated logarithms
  4. Qilong Gu, Tatsien Li, Exact boundary controllability for quasilinear wave equations in a planar tree-like network of strings
  5. Abdoua Tchousso, Thibaut Besson, Cheng-Zhong Xu, Exponential stability of distributed parameter systems governed by symmetric hyperbolic partial differential equations using Lyapunov’s second method
  6. S. Ervedoza, M. Vanninathan, Controllability of a simplified model of fluid-structure interaction
  7. Antonio López, Enrique Zuazua, Some new results related to the null controllability of the 1 - d heat equation
  8. Abdoua Tchousso, Thibaut Besson, Cheng-Zhong Xu, Exponential stability of distributed parameter systems governed by symmetric hyperbolic partial differential equations using Lyapunov's second method
  9. Enrique Fernández-Cara, Enrique Zuazua, Null and approximate controllability for weakly blowing up semilinear heat equations
  10. Enrique Fernández-Cara, Manuel González-Burgos, Sergio Guerrero, Jean-Pierre Puel, Exact controllability to the trajectories of the heat equation with Fourier boundary conditions: the semilinear case

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.